# SDR CALA2024071902065

- Difficulty date: July 14, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 77,229 hours, 31,365 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Abnormal
- Location: Rt Elvator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR TOP SIDE HAS LIQUID INGRESS AT 91 INCHES FROM I/B 5 1/2 INCHES FROM TRAILING EDGE 2 INCHES IN DIAMETER.  DRILLED WITNESS HOLES ON RH ELEVATOR UPPER SURFACE 91 IN FROM VB 5.5 IN FROM T/E 1.5 IN DIA ZONE C IAW A320 AMM 55-20-00-200-006 A PAR 4 A(6) FOUND NO LIQUID. REPAIRED AREA IAW A320 SRM 55-21-1 1-300-004 CATEGORY A .
